skip to Main Content

Register to Become a Member Today

Viewing 20 posts - 1 through 20 (of 21 total)
  • Author
    Posts
  • #10400

    gillyf007
    Member

    Has anyone suffered side effects from HRT, I have been on Evorel 50 for the last year, this was increased from Evorel 25 as I was suffering from palpitations and anxiety, however these symptoms got worse over the last 6 months, in the end I stopped using HRT a fortnight ago and within days my symptoms vanished. Apart from a few warm flushes I feel a thousand times better, other physical symptoms I hadnt associated with HRT have also disappeared.

    I am post total hysterectomy since November 2009 and 56 years old

    #211075

    carowilson
    Member

    This is timely post for me as researching hrt and should I start it so your experience is interesting thanks x

    #211076

    Kazzells63
    Member

    I have had no side effects at all, I have been on evorel 50 for nearly three months, no more headaches, night sweats or joint pain.
    Kaz

    #211077

    bikerchick
    Member

    I’m on Elleste Duet and I’m getting cracking headaches, tho not sure if they are related to hrt.
    Have been making notes so when I go to see gp for check up I can tell them how I think it’s effecting me.

    #211078

    Hey guys, ive been on th evorel 50 patch too and im on day 11 now and i notice when i take my patch off its red and raised underneath, will that subside eventually? still having hot flashes/sweats and headaches and emotional, really hoping it just needs to settle but my gp reckoned i would feel the benefit really quickly…..

    #211079

    Kazzells63
    Member

    Hi cupcake birdy,
    I have no marks at all when I take my patch off, and I felt the benefits almost immediately, I think I would go back to your gp I were you, it doesn’t sound right.
    Kaz

    #211080

    gillyf007
    Member

    Thanks for all your responses, I am surprised no one else has had the issues I have. Its now 1 month since I stopped HRT and am still feeling really well. I am starting to think I must have had a sensitivity to the HRT as it was basically making me very unwell both physically and emotionally. I will not return to HRT if I continue to feel as well as I do now. I just have to ensure I dont crumble to dust with osteoporosis !!!

    I hope you all do well on the Evorel, but would be interested to know if anyone starts to feel unwell. Basically when on HRT I had all the symptoms that HRT is supposed to stop – and now have none other than the occasional “is it warm in here or is it me” moment.

    #211081

    TamsinM2
    Member

    Well I have been on Estrodot 50mg for 3 weeks and have had Migraines every day and had to take pills to stop them. Plus the pain where the endo was has returned.

    Today I have been given Premique a natural oestrogen and progesterone combined, made from horse pee apparently but I do not care if it works.

    Doctor says migraines can happend due to taking oestrogen AND to reducing oestrogen… so we might have to work out why i am getting mine. He says it might be that I cant take HRT at all because of this, but we try this first.

    Seems funny after all the things they can do in medicine hormones are not one that is sorted yet, some lucky folk flow through life without a blip and the rest of us just feel rubbish. I am guessing most of those going through life without a blip do not end up on this forum though as maybe they never need hysterectomies.

    Tamsin

    #211082

    Nadia-1
    Member

    Hi i have been on everol conti for 31/2 weeks, im 4 weeks post sub total( left cervix in), and BSO.i get a raised red patch when i take my patch off, but it goes away after a while. I am having terrible joint pains and was thinking if anybody else has them?

    #211083

    TamsinM2
    Member

    NAdia…. I was on the patches and got the raised patch that got worse, so started the Premique… now on third month. Joint pains can be due to low hormones though but on the Premique mine seem better than before I had the operation except if I do too much…

    I would say unless it is dreadful and you need to see doctor immediately i would let them settle for a month or so and see… if not better then go and talk about those hormones. Some folk have been taking Menopace (not sure that the spelling) and several other things to help and they say it works… so might be worth investing in some of that and try it.

    How are you feeling other than that? I had my operation mid August so now be 3 months end of this week…. it seems like ages and ages ago but at same time has flown by. I can firmly say that life does keep improving though and all the ladies in August seem to be settling into feeling better now… even if not entirely better a long way there to it….

    Tamsin

    #211084

    Nadia-1
    Member

    Thanks Tamsin,
    Im going back to my gp in 2 weeks so will see what she says. I just take ibuprofen for the joint pains and it seems to settle it for a bit.im much better than i thought i would be, but i do get very tired and need to rest, which i find hard as im usually active, but i do try and listen to my body!. How long did the tierdness last for you.i also still have some burning pain in my belly, i did have a infection a cpl of weeks ago but that seems to have cleared, I will go back sooner to my gp if it persists. Im glad you are now better even though not fully.

    #211086

    nu1tt16
    Member

    Hi Ladies 😀

    Sorry to hear that you have been having problems with the patches, that was one of the options I considered when looking at using HRT. I am so glad that I opted for Oestrogel which I have been on since 6 weeks post op (TAH/BSO Sept 2011). I used the Menopace before going onto HRT and it helped a little bit but since being on the gel I have been lucky enough not to have had any problems. I didn’t like the idea of taking the tablet form for years and had heard that the patches could be a problem with reactions and/or not sticking properly and the gel is so much simpler to use.
    I hope things settle down for all and wish you all a steady recovery

    (((HUGS)))

    #211087

    basbury
    Member

    Well Hello Prune Tune Jules xxxxxx

    Ladies, I had TAH and BSO, August 2011. I like Jules, starting using the Oestragel pump about six weeks after op. I don’t get headaches or mood swings. I apply four pumps every morning, two pumps on each inner thigh. It takes roughly ten minutes to dry and is very effective. You start off on one to two pumps and will be advised if you need to up it. Once you use the right amount, everything appears to settle down.
    I am no way saying, that this is the best option, but I know it definately works for me. I was concerned that I would be trying different pills, patches and potions, but I have been very lucky xxxx

    Bernie x

    #211088

    CL0312
    Member

    Has anyone using Oestrogel noticed an increase in their breast size, with increased tenderness? Mine feel like they used to before my period (oh those were the days!), and I can’t seem to shift any weight despite eating healthily and exercising more. I’m seeing my GP on Wed to discuss so interested to hear if anyone else experienced similar problems with this type of HRT.

    #211085

    basbury
    Member

    Hi Catherine,

    Yes your breasts do swell and yes it is harder to shift the weight, it is due to water retention. I went to see my doctor who informed me that it can take upto three years for the body to accept a synthetic hormone. I am going to perservere as I know its the only thing I can control comfortably myself.

    Bernie xx

    #211089

    CL0312
    Member

    Bernie,

    Thank you so much for the reply. Looks like I’ll just have to buy a bigger bra and clothes!

    #211090

    nu1tt16
    Member

    Hi ladies 😀

    Well I must be the only one not to have increased breast size while using Oestrogel 🙁 They’re an ok size but I wouldn’t say no to being a bit bigger 😆 I am only on 2 pumps a day which is keeping the menopausal symptoms at bay so could it only be that this happens on a higher dose? It definitely seems to be the easiest form of HRT to use and I am so glad my consultant agreed that it would be available.

    Hiiiiiiiiii Bernie, glad to see you are still around too xxxxx

    (((HUGS)))
    Jules

    #211091

    lizzie 2112
    Member

    Hello ladies
    I have been taking HRT tablets for 7 weeks now, started the day after my op.
    Used to have a good complexion, sometimes a little dry.
    But now I have combination skin, greasy spotty chin and very dry sore patches on my cheeks.
    Is it hormonal inbalance ?
    Has anyone else had this ?
    Any tips on how to deal with it ? ❓

    Thanks
    Lizzie

    #211092

    Muscadet
    Member

    Hi Lizzie

    I would say it probably is to do with hormones! There are some natural supplements you can take to try and help but do check they are compatible as it were with your HRT before taking them!

    Vit B complex, magnesium, milk thistle and cod liver oil are all known to help with achieving a good complexion. Also you could try dabbing some t- tree oil on problem areas.

    A few ladies are having skin problems post op, regardless of whether ovaries were removed because of hormonal imbalance.

    But worth trying the options I’ve mentioned, just double check with chemist first!

    Hope that helps
    Muscadet x

    #211093

    lizzie 2112
    Member

    Thanks Muscadet

    My 20 minute walk will be down to the chemist in the morning.

    Lizzie

Viewing 20 posts - 1 through 20 (of 21 total)
  • You must be logged in to reply to this topic.

Register to Become a Member Today

Back To Top